MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH CLUSTER CUP POROUS COATED 62MM

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH CLUSTER CUP POROUS COATED 62MM
Model Number 120-01-62
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: 28mm +5 femoral head (cn: 100-28-05, (b)(4)); 28mm 15 deg liner size j (cn:132-28-09, sn: (b)(4)); bone screw (cn: 120-65-40, sn: (b)(4)); bone screw (cn: 120-65-20, sn: (b)(4).
 
Event or Problem Description
As reported, this male patient was initial implanted with exactech devices on an unknown date, unknown facility and unknown surgeon.A revision surgery performed on (b)(6) 2001.No other information available on the revision except that exactech devices were implanted.The current event for this (b)(6) y/o male patient is the acetabular shell needed revision due to migrating into a vertical position.The cup/liner and two screws were removed.Acetabulum was reamed and competitor devices was implanted along with exactech cocr head 28+5.The hip was found to be stable and wound was closed.Patient was last known to be in stable condition following the event.Devices will not be returned due to hospital policy.Photo of explanted device was provided.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported may have been the result of aseptic loosening after being implanted for over 18 years, which led to the reported migration of the acetabular cup.However, this cannot be confirmed due to limited information and the devices not being available for evaluation.(d11) concomitant device(s): cemented finned tib.Tra sz 3f/3t (cn: 200-04-33, sn: (b)(6).
 
Event or Problem Description
As reported, this male patient was initial implanted with exactech devices on an unknown date, unknown facility and unknown surgeon.A revision surgery performed on (b)(6) 2001.No other information available on the revision except that exactech devices were implanted.The current event for this 70 y/o male patient is the acetabular shell needed revision due to migrating into a vertical position.The cup/liner and two screws were removed.Acetabulum was reamed and competitor devices was implanted along with exactech cocr head 28+5.The hip was found to be stable and wound was closed.Patient was last known to be in stable condition following the event.Devices will not be returned due to hospital policy.Photo of explanted device was provided.

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH CLUSTER CUP POROUS COATED 62MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9758232
Report Number1038671-2020-00221
Device Sequence Number19446912
Product Code JDI
UDI-Device Identifier10885862019783
UDI-Public10885862019783
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2010
Device Model Number120-01-62
Device Catalogue Number120-01-62
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date04/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;